| Model Number |
LIFEVEST WCD 5100 SYSTEM |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery charger had a battery charger problem.
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The reported problem (battery charger problem) has been confirmed.Upon investigation the battery charger was unable to power on.The cause for the failure was isolated to a defective pcb board having many components reading open.The root cause for the defective pcb could not be positively identified.There was no adverse event that resulted from the damaged charger.